Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 19, 2011, 5:26 PM EDT for Lancaster County, Pennsylvania. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 5:26 PM EDT (21:26 UTC)
- Expired
- Aug 19, 2011, 6:00 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 128 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.4 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
139
WUUS51 KCTP 192126
SVRCTP
PAC071-192200-
/O.NEW.KCTP.SV.W.0221.110819T2126Z-110819T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM NEW
HOLLAND TO QUARRYVILLE TO ROCK SPRINGS...MOVING EAST AT 10 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
WAKEFIELD...
GAP...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
LINE OF SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3974 7624 4011 7603 4011 7593 4004 7593
3996 7599 3987 7598 3985 7601 3983 7601
3977 7606 3972 7610 3972 7624
TIME...MOT...LOC 2126Z 268DEG 7KT 4007 7602 3991 7609
3972 7622
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 4:15 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 19, 4:15 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 415 PM EDT FRI AUG 19 2011 .SYNOPSIS... A BROAD UPPER LEVEL TROUGH AND WEAK AREA OF LOW PRESSURE OVER THE MID ATLANTIC REGION WILL MOVE OFF THE EAST COAST ON SATURDAY. A WEAK RIDGE OF HIGH PRESSURE OVER THE APPALACHIANS WILL PROVIDE MAINLY DRY WEATHER ON SATURDAY BEFORE YIELDING TO A STRONG COLD FRONT FORECAST TO TRAVERSE THE COMMONWEALTH ON SUNDAY. HIGH PRESSURE SHOULD RETURN BY MONDAY AND BRING FAIR WEATHER INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH #791 REMAINS IN EFFECT UNTIL 9 PM LOCAL TIME /01 UTC/ FOR SOUTH CENTRAL AND SOUTHEASTERN SECTIONS. RDR AND STLT IMAGERY SHOWS MCV/VORTICITY CENTER NEAR SEG AS OF 20Z EMBEDDED WITHIN BELT OF CYCLONIC MID-LEVEL FLOW AND LG SCALE UPPER TROUGH. A LONG-LIVED COLD POOL/OUTFLOW ASSOCIATED WITH THE LINE OF STORMS THAT DEVELOPED OVER WESTERN/CENTRAL PA EARLIER TODAY HAS TRIGGERED NMRS TSTMS E OF THE SUSQ RVR WITH A BROKEN LINE CURVING SWWD ALONG/SOUTH THE TURNPIKE. THE AIR MASS OVER THIS AREA IS QUITE FAVORABLE FOR STG/SVR STORMS WITH PLENTY OF DAYTIME HEATING CONTRIBUTING TO ML CAPES AROUND 1500 J/KG PER LATEST RUC ANALYSIS. THE RELATIVELY COLD POCKET ALOFT WILL SUPPORT STEEP LAPSE RATES CONDUCIVE FOR DAMAGING DOWNBURSTS AND MARGINALLY SEVERE HAIL. VERY WEAK WINDS ALOFT IS ALSO ALLOWING STORMS TO BACK-BUILD ALONG OUTFLOW BOUNDARIES WHICH MAY POSE AN ISOLD FF THREAT THROUGH THE EVE. HI RES MDL DATA /COSPA-HRRR AND 4KM WRF-NMM/ SHOWS CONVECTION OVR ERN SXNS EXITING THE CWA BY 00Z. ANOTHER AREA OF STRONG/SVR TSTMS OVER PBZ CWA IS FCST TO DROP SSEWD MAINLY TO THE SW OF JST/AOO AND SHOULD BE PUSHING S OF THE PA/MD LINE BY 01-02Z. THERE IS ALSO A FEW STORMS OVR THE NW MTNS THAT WILL NEED TO BE MONITORED. NEARLY ALL OF AREA SHOULD BE DRY BY LATE TNT WITH PARTIAL CLEARING EXPECTED INTO PRE-DAWN HOURS SATURDAY. THE CLEARING ALONG WITH RESIDUAL MSTR FROM TODAYS CONVECTIVE RAINS AND LGT/VRBL WNDS SHOULD RESULT IN AREAS OF FOG WHICH MAY BE LOCALLY DENSE OVR THE ALLEGHENIES. KEPT MINS ABV MOS WHICH LOOKED TOO COOL GIVEN CURRENT DEWPTS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... SATURDAY LOOKS MAINLY DRY AS A WEAK RIDGE OF HIGH PRESS SLIDES EWD FROM THE OH VLY AND SETS UP IN THE LEE OF THE APPALACHIANS. THE HIGH WILL PUSH OFF THE COAST SAT NGT AS A DEEP LAYER TROUGH AND ASSOCIATED SFC COLD FRONT TRACKS EWD THROUGH THE GRT LKS AND OH VLY. A RIBBON OF NEAR TO ABOVE NORMAL PWATS AND STRENGTHENING SRLY FLOW SUGGESTS THE THREAT FOR DECENT CONVECTIVE RAINS PRIMARILY OVR ERN SXNS. THE N-S ORIENTED FNTL ZONE MAY SLOW AS IT REACHES THE MID ATLC PIEDMONT AS THE UPPER LEVEL TROUGH/HUDSON BAY VORTEX TAKES ON A SLGT NEGATIVE TILT...BUT ATTM THE MDLS SHOW THE BEST CHC FOR HVY RNFL OVR SRN NY AND INTERIOR NEW ENGLAND. FRONTAL TIMING /APPROX BTWN 18Z SUN - 06Z MON/ AND CORRESPONDING POPS/QPF WERE COMPOSED OF A BROAD OPERATIONAL MDL AND HPC BLEND. THE FRONT IS FCST TO EXIT THE STATE BY 12Z MONDAY. A MUCH COOLER AND DRIER/LOW PW AIR MASS WILL BE DIRECTED INTO THE REGION IN THE WAKE OF THE FROPA. && .LONG TERM /MONDAY THROUGH FRIDAY/... MEDIUM TO LONG RANGE MODEL AND ENSEMBLE GUID IS IN FAIRLY GOOD AGREEMENT THIS CYCLE...FAVORING A NEARLY STATIONARY LONGWAVE PATTERN OVER NORTH AMERICA WITH UPPER TROUGHS LINGERING OVER THE NORTHEAST PACIFIC AND HUDSON BAY/GREAT LAKES AND A RIDGE BETWEEN. THE LONGWAVE PATTERN WILL BE TRENDING TOWARDS HIGHER AMPLITUDE AS A PACIFIC TROF DEEPENS AND A DOWNSTREAM RIDGE PROGRESSES ENE ACROSS THE PACIFIC NW INTO SW CENTRAL CANADA. THERE WILL BE A CORRESPONDING INCREASE IN AMPLITUDE TO THE TROF OVER ERN NOAM. THE DEGREE OF THIS AMPLIFICATION BECOMES CRITICAL LATE IN THE PERIOD AS A TROPICAL DISTURBANCE APPROACHES THE VICINITY OF CUBA/THE BAHAMAS. A RELAXATION OF THE TROF MIGHT PERMIT THE STORM TO CONTINUE ON A HEADING MORE WEST THAN NORTH...WHILE GREATER AMPLIFICATION COULD PICK UP THE SYS AND TURN IT N TOWARDS THE US MAINLAND. IN TERMS OF THE LOCAL AREA...THE COLD UPPER TROUGH AXIS SWINGS THROUGH ON MONDAY AND MAY TRIGGER AN ISOLD SHOWER MAINLY IN THE NORTH. A FAIRLY EXPANSIVE SFC RIDGE SHOULD KEEP FAIR AND DRY CONDS THROUGH MID-WEEK. EARLY WEEK TEMPS SHOULD START OUT AOB NORMAL AND MODERATE THROUGH THE REMAINDER OF THE PD. THE DEEPENING UPPER TROUGH IN THE EAST SHOULD DRIVE A COLD FRONT SEWD ACRS THE GRT LAKES WED AND MID ATLC/NORTHEAST STATES ON THURS. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THUNDERSTORMS THIS AFTERNOON MAY CAUSE BRIEF PERIODS OF MVFR CONDITIONS AND GUSTY WINDS ACROSS THE STATE TODAY. A LINE OF STRONGER STORMS IS PUSHING THROUGH THE CENTER OF THE STATE AS OF 18Z. THIS LINE HAS BEEN HOLDING TOGETHER FOR THE PAST FEW HOURS...RESULTING IN FAIRLY HIGH CONFIDENCE FOR MVFR CONDITIONS TO AFFECT KMDT/KLNS BETWEEN 18 AND 22Z THIS AFTERNOON. ASIDE FROM THIS ORGANIZED LINE OF STORMS THE THUNDERSTORM ACTIVITY IS MUCH MORE SCATTERED. THEREFORE...HAVE DECIDED TO GO WITH VCTS FOR THE REMAINDER OF THE AFTERNOON AT ALL OTHER TERMINALS AND WILL AMEND AS NEEDED FOR TSRA. AFTER THUNDERSTORMS DIE DOWN...MVFR AND POSSIBLY VFR CONDITIONS DUE TO BR/FG DEVELOPING IN THE EARLY MORNING WILL BE MAIN WEATHER CONCERN. OUTLOOK... SAT-MON...MAINLY VFR...CHC OF A SHRA/TSRA...MAINLY PM. TUES...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/STEINBUGL NEAR TERM...LA CORTE/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LA CORTE/KREKELER
Hazardous weather outlook, Aug 19, 4:53 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 453 PM EDT FRI AUG 19 2011 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-056-202100- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY- 453 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-057>059-063>066-202100- FRANKLIN-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 453 PM EDT FRI AUG 19 2011 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.
In the hours before
Special weather statement, Aug 19, 4:25 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT FRI AUG 19 2011
PAZ035-036-192130-
FRANKLIN PA-FULTON PA-
425 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL FULTON
AND SOUTHERN FRANKLIN COUNTIES THROUGH 530 PM EDT...
AT 422 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WARRENTON TO CLAYLICK TO BIG COVE TANNERY...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT CLAYLICK...WAYNESBORO AND
GREENCASTLE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 165 AND 170...I-81 BETWEEN MILE MARKERS 1
AND 6.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.
LAT...LON 3979 7828 3982 7767 3977 7750 3973 7746
3972 7824
FORECASTER: LAMBERTLocal storm report, Aug 19, 4:29 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 W CARLISLE 40.20N 77.28W
08/19/2011 E0.88 INCH CUMBERLAND PA PUBLIC
LASTED FOR 4 MINUTES
&&
EVENT NUMBER CTP1100365
MACHSpecial weather statement, Aug 19, 4:52 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
452 PM EDT FRI AUG 19 2011
PAZ017-024-192145-
CAMBRIA PA-CLEARFIELD PA-
452 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CAMBRIA AND SOUTHWESTERN
CLEARFIELD COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMBRIA AND
CLEARFIELD COUNTIES AT 451 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
THIS WILL IMPACT ROUTE 219.
LAT...LON 4071 7882 4072 7881 4094 7881 4095 7881
4094 7857 4063 7864 4065 7884
FORECASTER: KREKELERLocal storm report, Aug 19, 4:54 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
454 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL DOVER 40.00N 76.85W
08/19/2011 M0.88 INCH YORK PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1100366
MACHSpecial weather statement, Aug 19, 4:59 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 459 PM EDT FRI AUG 19 2011 PAZ033-034-192145- BEDFORD PA-SOMERSET PA- 459 PM EDT FRI AUG 19 2011 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN SOMERSET AND SOUTHWESTERN BEDFORD COUNTIES... AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BEDFORD AND SOMERSET COUNTIES AT 455 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 108 AND 137. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 219...ROUTE 220. LAT...LON 4000 7856 3975 7870 3995 7917 4012 7908 FORECASTER: KREKELER
Local storm report, Aug 19, 5:00 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
500 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LAWRENCEVILLE 42.00N 77.13W
08/19/2011 TIOGA PA TRAINED SPOTTER
GAS STATION UNDER CONSTRUCTION WAS FLATTENED
&&
EVENT NUMBER CTP1100367
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:09 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 18, 9:11 PM EDT | Special Weather Statement | CTP | Lebanon | 19 min |
| Aug 18, 9:12 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Aug 18, 9:54 PM EDT | Special Weather Statement | CTP | Franklin | 21 min |
| Aug 18, 10:09 PM EDT | Special Weather Statement | CTP | Adams | 36 min |
| Aug 19, 9:17 AM EDT | Special Weather Statement | CTP | Forest | 43 min |
| Aug 19, 10:01 AM EDT | Special Weather Statement | CTP | Elk | 29 min |
| Aug 19, 10:50 AM EDT | Special Weather Statement | CTP | Clearfield, Elk | 40 min |
| Aug 19, 11:26 AM EDT | Special Weather Statement | CTP | Cameron, Clearfield, Potter | 49 min |
| Aug 19, 12:15 PM EDT | Special Weather Statement | CTP | Blair, Centre, Clinton, Potter | 45 min |
| Aug 19, 12:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 58 min |
| Aug 19, 12:42 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Aug 19, 12:53 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clinton, Huntingdon | 52 min |
| Aug 19, 1:03 PM EDT | Special Weather Statement | CTP | Huntingdon, Mifflin | 27 min |
| Aug 19, 1:12 PM EDT | Areal Flood Advisory | CTP | Blair, Huntingdon | 3 hr |
| Aug 19, 1:13 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Snyder, Union | 47 min |
| Aug 19, 1:28 PM EDT | Special Weather Statement | CTP | Lycoming | 32 min |
| Aug 19, 1:33 PM EDT | Special Weather Statement | CTP | Union | 27 min |
| Aug 19, 1:36 PM EDT | Special Weather Statement | CTP | Tioga | 39 min |
| Aug 19, 1:41 PM EDT | Special Weather Statement | CTP | Huntingdon | 34 min |
| Aug 19, 1:45 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 60 min |
| Aug 19, 1:50 PM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 19, 1:54 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 66 min |
| Aug 19, 1:59 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Union | 61 min |
| Aug 19, 2:11 PM EDT | Areal Flood Advisory | CTP | Union | 3 hr |
| Aug 19, 2:27 PM EDT | Special Weather Statement | CTP | Lycoming | 33 min |
| Aug 19, 2:34 PM EDT | Special Weather Statement | CTP | Bedford | 26 min |
| Aug 19, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 55 min |
| Aug 19, 3:07 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 3 hr |
| Aug 19, 3:17 PM EDT | Areal Flood Advisory | CTP | Bedford | 3 hr |
| Aug 19, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 78 min |
| Aug 19, 3:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 61 min |
| Aug 19, 3:42 PM EDT | Flash Flood Warning | CTP | Bedford | 3 hr |
| Aug 19, 3:42 PM EDT | Special Weather Statement | CTP | Lebanon | 63 min |
| Aug 19, 3:52 PM EDT | Special Weather Statement | CTP | York | 68 min |
| Aug 19, 3:52 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 53 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | CTP | Warren | 65 min |
| Aug 19, 4:13 PM EDT | Special Weather Statement | CTP | Potter | 62 min |
| Aug 19, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| Aug 19, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 72 min |
| Aug 19, 4:52 PM EDT | Special Weather Statement | CTP | Clearfield | 53 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Aug 19, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| Aug 19, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 53 min |
| Aug 19, 5:11 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 19, 5:22 PM EDT | Areal Flood Advisory | CTP | Warren | 3 hr |
| Aug 19, 5:38 PM EDT | Special Weather Statement | CTP | Tioga | 52 min |
| Aug 19, 6:27 PM EDT | Special Weather Statement | CTP | Tioga | 63 min |
| Aug 19, 6:44 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 2 hr |
| Aug 19, 7:13 PM EDT | Special Weather Statement | CTP | Cameron | 62 min |
| Aug 19, 7:25 PM EDT | Special Weather Statement | CTP | Bedford | 65 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.